On certain non-linear differential monomial sharing non-zero polynomial

  • S. Majumder Raiganj Univ., West Bengal, India
  • A. Dam North Bengal St. Xavier’s College, West Bengal, India
Keywords: Uniqueness, Meromorphic function, small functions, Non-linear differential polynomials and normal family


UDC 517.5

With the idea of normal family we study the uniqueness of meromorphic functions $f$ and $g$ when $f^{n}(\mathcal{L}(f))^{m}-p$ and $g^{n}(\mathcal{L}(g))^{m}-p$ share two values, where $\mathcal{L}(f)= a_{k}f^{(k)}+a_{k-1} f^{(k-1)}+\ldots+a_{1} f'+a_{0}f,$ $a_{k}(\ne 0),a_{k-1},\ldots,a_{1},a_{0}\in\mathbb{C}$ and $p(z)(\not\equiv 0)$ is a polynomial. The obtained result significantly improves and generalizes the result in [A. Banerjee, S. Majumder, On certain non-linear differential polynomial sharing a non-zero polynomial, Bol. Soc. Mat. Mex. (2016),https://doi.org/10.1007/s40590-016-0156-0].


T. C. Alzahary, H. X. Yi, Weighted value sharing and a question of I., Lahiri, Complex Var. Theory and Appl., 49, № 15, 1063 – 1078 (2004), https://doi.org/10.1080/02781070410001701074 DOI: https://doi.org/10.1080/02781070410001701074

A. Banerjee, S. Majumder, On certain non-linear differential polynomial sharing a non-zero polynomial, Bol. Soc. Mat. Mex. (2016), https://doi.org/10.1007/s40590-016-0156-0. DOI: https://doi.org/10.1007/s40590-016-0156-0

W. Bergweiler, A. Eremenko, On the singularities of the inverse to a meromorphic function of finite order, Rev. Mat. Iberoam, 11, 355 – 373 (1995), https://doi.org/10.4171/RMI/176 DOI: https://doi.org/10.4171/RMI/176

J. M. Chang, L. Zalcman, Meromorphic functions that share a set with their derivatives, J. Math. Anal. and Appl., 338, 1191 – 1205 (2008), https://doi.org/10.1016/j.jmaa.2007.05.079 DOI: https://doi.org/10.1016/j.jmaa.2007.05.079

H. H. Chen, M. L. Fang, On the value distribution of fnfprime, Sci. China Ser. A., 38, 789 – 798 (1995).

X. Y. Cao, B. X. Zhang, Uniqueness of meromorphic functions sharing two values, J. Inequal. and Appl., 1, (100) (2012), https://doi.org/10.1186/1029-242X-2012-100 DOI: https://doi.org/10.1186/1029-242X-2012-100

M. L. Fang, X. H. Hua, Entire functions that share one value, J. Nanjing Univ. Math. Biquarterly, 13, № 1, 44 – 48 (1996).

M. L. Fang, H. L. Qiu, Meromorphic functions that share fixed-points, J. Math. Anal. and Appl., 268, 426 – 439 (2002), https://doi.org/10.1006/jmaa.2000.7270 DOI: https://doi.org/10.1006/jmaa.2000.7270

W. K. Hayman, Meromorphic functions, Clarendon Press, Oxford (1964).

I. K¨ohler, Meromorphic functions sharing zeros poles and also some of their derivatives sharing zeros, Complex Var., 11, 39 – 48 (1989), https://doi.org/10.1080/17476938908814322 DOI: https://doi.org/10.1080/17476938908814322

I. Lahiri, Weighted value sharing and uniqueness of meromorphic functions, Complex Var. Theory and Appl., 46, 241 – 253 (2001), https://doi.org/10.1080/17476930108815411 DOI: https://doi.org/10.1080/17476930108815411

I. Lahiri, S. Dewan, Value distribution of the product of a meromorphic function and its derivative, Kodai Math. J., 26, 95 – 100 (2003), https://doi.org/10.2996/kmj/1050496651 DOI: https://doi.org/10.2996/kmj/1050496651

I. Lahiri, S. Dewan, Inequalities arising out of the value distribution of a differential monomial, J. Inequal. Pure and Appl. Math., 4, № 2, Article 27 (2003).

I. Lahiri, A. Sarkar, Nonlinear differential polynomials sharing 1-points with weight two, Chinese J. Contemp. Math., 25, № 3, 325 – 334 (2004).

X. C. Pang, Normality conditions for differential polynomials, Kexue Tongbao, 33, 1690 – 1693 (1988) (in Chinese). DOI: https://doi.org/10.1360/csb1988-33-22-1690

J. Schiff, Normal families, Universitext. Springer-Verlag, New York (1993), https://doi.org/10.1007/978-1-4612-0907-2 DOI: https://doi.org/10.1007/978-1-4612-0907-2

J. F. Xu, H. X. Yi, Z. L. Zhang, Some inequalities of differential polynomials, Math. Inequal. and Appl., 12, 99 – 113 (2009), https://doi.org/10.7153/mia-12-09 DOI: https://doi.org/10.7153/mia-12-09

K. Yamanoi, The second main theorem for small functions and related problems, Acta Math., 192, 225 – 294 (2004), https://doi.org/10.1007/BF02392741 DOI: https://doi.org/10.1007/BF02392741

C. C. Yang, On deficiencies of differential polynomials II, Math. Z., 125, 107-112 (1972), https://doi.org/10.1007/BF01110921 DOI: https://doi.org/10.1007/BF01110921

C. C. Yang, X. H. Hua, Uniqueness and value-sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math., 22, № 2, 395-406 (1997).

C. C. Yang, H. X. Yi, Uniqueness theory of meromorphic functions, Kluwer Acad. Publ., Dordrecht/etc. (2003), https://doi.org/10.1007/978-94-017-3626-8 DOI: https://doi.org/10.1007/978-94-017-3626-8

H. X. Yi, On characteristic function of a meromorphic function and its derivative, Indian J. Math., 33, № 2, 119 – 133 (1991).

J. L. Zhang, L. Z. Yang, Some results related to a conjecture of R. Br¨uck, J. Inequal. Pure and Appl. Math., 8, Art. 18 (2007).

Z. L. Zhang, W. Li, Picard exceptional values for two class differential polynomials, Acta Math. Sinica, 34, 828 – 835 (1994).

How to Cite
Majumder, S., and A. Dam. “On Certain Non-Linear Differential Monomial Sharing Non-Zero Polynomial”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 73, no. 2, Feb. 2021, pp. 201 -21, doi:10.37863/umzh.v73i2.99.
Research articles